On global attractor for nonlinear parabolic equations of m-Laplacian type

Mitsuhiro Nakao, Naimah Aris

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

Existence and some regularity results of global attractor in Lq, q ≥ 1, for m-Laplacian type quasilinear parabolic equation with a perturbation like a (x) (| u |α u -

Original languageEnglish
Pages (from-to)793-809
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume331
Issue number2
DOIs
Publication statusPublished - 2007 Jul 15
Externally publishedYes

Keywords

  • Global attractor
  • m-Laplacian
  • Nonlinear parabolic equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On global attractor for nonlinear parabolic equations of m-Laplacian type'. Together they form a unique fingerprint.

  • Cite this